Stochastic stability of a host-parasite model

Diamond P. (1974) Stochastic stability of a host-parasite model. Mathematical Biosciences, 22 C: 339-343. doi:10.1016/0025-5564(74)90098-4


Author Diamond P.
Title Stochastic stability of a host-parasite model
Journal name Mathematical Biosciences   Check publisher's open access policy
ISSN 0025-5564
Publication date 1974
Sub-type Article (original research)
DOI 10.1016/0025-5564(74)90098-4
Volume 22
Issue C
Start page 339
End page 343
Total pages 5
Subject 1100 Agricultural and Biological Sciences
1105 Dentistry
Abstract The stability of a randomised insect population model, comprising a host and an entomophagous parasite, is discussed. Sufficient conditions for this stability are found to be quite close to those of the corresponding deterministic system.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 02:10:04 EST by System User